MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G7 BEDSIDE MONITORING SYSTEM

NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G7 BEDSIDE MONITORING SYSTEM
Model Number CU-172R
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the bedside monitor is not detecting hr with pacing detection enabled.It is false alarming asystole.With pacing detection disabled, they are getting a hr and they asystole alarm stops.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The biomedical engineer (bme) reported that the bedside monitor is not detecting hr with pacing detection enabled.It is false alarming asystole.With pacing detection disabled, they are getting a hr and they asystole alarm stops.No patient harm was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the bedside monitor is not detecting hr with pacing detection enabled.It is false alarming asystole.With pacing detection disabled, they are getting a hr and they asystole alarm stops.No patient harm was reported.Investigation conclusion: the customer reported that the unit was not detecting heart rate (hr) with pacing detection enabled and was falsely alarming asystole.With pacing detection disabled, the hr value was obtained, and the asystole alarm stopped.An investigation was completed by nkc (nihon kohden corporation).The cause of the reported issue was determined to be a phenomenon known as pseudofusion beats.Pseudofusion beats may occur when the heart rate matches the pacemaker's rate or when the pr interval matches the pacemaker's av delay.As a countermeasure, changing the electrode position may change the position of the qrs peak and the position where the pacing pulse is detected, potentially preventing missed qrs counts.However, if changing the electrode position does not resolve the issue, this indicates a performance limit.Turning pacing detection off should return the count to normal, but caution is required as asystole and bradycardia may not be detected if pacing insufficiency causes a situation where only pacing pulses are generated and no qrs is generated.Since this case appeared to be av sequential pacing, the cause was likely a match between the av delay setting of the pacemaker device and the patient's own pr interval.It may be worth suggesting changing the av delay on the pacemaker device; however, this may not be possible due to the nature of the treatment.Additional device information: the following field(s) contains no information (ni), as attempts to obtain information were made, but not provided.D10 concomitant medical device.Attempt #1: 03/02/2025 emailed customer via microsoft outlook for all items under the no information section.The customer responded back, but they did not provide the additional device information.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type?.H6 event problem and evaluation codes.H11 additional manufacturer narrative.

Brand Name
NIHON KOHDEN LIFE SCOPE G7 BEDSIDE MONITORING SYSTEM
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24553936
Report Number8030229-2026-06297
Device Sequence Number8859911
Product Code MHX
UDI-Device Identifier04931921004517
UDI-Public(01)04931921004517
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K203435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-172R
Device Catalogue NumberCU-172R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown